MathSciNet Relay Station
MathSciNet bibliographic data
MR361404 35B35
Habetler, G. J.; Matkowsky, B. J. On the validity of a nonlinear dynamic stability theory. Arch. Rational Mech. Anal. 57 (1975), 166–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement